# SDR V0XR2013041200001

- Difficulty date: April 12, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 34,117 hours, 38,866 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Shroud
- Part number: 87800078
- Condition: Chafed
- Location: Lt Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXHAUST CENTER SHROUD BOTTOM SECTION CHAFED THROUGH AT INBOARD CENTER.  CUT OUT DAMAGED AREA, INSPECTED FOR CRACK INDICATIONS, FABRICATED AND WELDED INTO POSITION A REPAIR SKIN OF 0.020 TITANIUM, MIL-T-9046 CP-3 USING AMS4951 FILLER ROD WITH ARGON GAS SHIELDING BOTH SIDES, GROUND WELD BEADS FLUSH AND PART MARKED IAW BOMBARDIER REPAIR DRAWING 78-78-348.
